Is a groggy, brain fog feeling with little appetite normal in the beginning? Is it best to take morning or night?
Hi, kmt! What you're feeling are probably pretty normal start-up side effects which, for most people, only last a few days to a week or two. Try taking your medication at night so you can sleep through it.
A few lucky people report feeling beneficial effects within the first couple of weeks but it usually takes four to six weeks to build up to therapeutic blood levels of the drug.
Be patient! The side effects will fade and you'll start feeling better every day.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2009 • 2 answers
Updated 14 Sep 2018 • 3 answers
Updated 31 Oct 2017 • 1 answer
Updated 7 Nov 2018 • 1 answer
Posted 3 days ago • 0 answers